Day Two

Standard

Day two of taking Seroquel or AKA Quetiapine which is a short acting atypical antipsychotic approved for the treatment of schizophrenia and bipolar disorder, which is what I have just recently been diagnosed with.

The first night I passed out for closed to fifteen straight hours and woke up the next day not feeling my best with the icky feelings not fading until almost twelve hours after waking up.

I took my nightly dose of Quetiapine (one 50mg tablet) and fell asleep roughly two hours later. However I was waking up every couple hours and I tracked this by taking a screenshot with my phone whenever I did and promptly fall back asleep.

But good news, no nasty side effects today!

Though continuing today is the feeling of blah, or lack thereof of anything else. I don’t feel any difference or one way or another.

However I have been inspired to try sewing again but in a slow and easy manner. Chose a pattern, made my fabric choices and I am tracing everything a piece at a time. Breaks are in between. I will trace, break, and cut and trace another piece after coming back.

Thankfully I was not scheduled anything this week especially with the added on stress all the cast members at my resort are under. Google Art of Animation and attempt and you’ll find it.

I will be photographing my progress on my summer ladder dress to share later.

This post was drafted from mobile device and is more than likely riddled with typos and grammatical errors. Please forgive and forget folks. If it is not too much of a bother, that is.

Advertisements

6 thoughts on “Day Two

  1. Nectar Madness

    I just discovered your blog and I noticed you have started taking seroquel. I’ve been on it for over a year now (100mg) for bipolar disorder psychosis & it has helped me a lot. I know it takes some getting used to, as far as the sedative effect, but for me it has helped my insomnia and I haven’t had a manic or psychotic episode. I urge you to keep it up and I look forward to seeing the progress on your latest project. I’ll be checking out the rest of your blog too πŸ™‚

    • Thanks for stopping by and taking the time to comment. Hopefully as you read (?)back further into previous posts it will become clear that this had to happen. I spent my entire life trying to self help and make lifestyle and diet changes to keep myself from spiraling too far deep but then I started to barely leave my house, not being able to work… You get the idea.

      From the sound of what the psychiatrist said it seems it may take more in cooperation with Seroquel to try treatment due to the … I don’t want to say extreme nature? Pronounced? More than mild? Nature I seem to experience. My doctor did say due to the sedative nature it will hopefully help. It did not seem to help last night, but it is only day two.

      When you first started did you feel a pronounced feeling of NOT feeling?

      That is one thing that has me worried.

      And let me apologize if I seem a bit off or empty in my communication. The last week or so has had me very iffy in my social skills. Haha.

      • Nectar Madness

        Hi sorry for the delayed response. I understand what you’re saying. I don’t know if I was necessarily NOT feeling anything upon taking the seroquel. Each time I’ve begun taking it, I was enduring a bipolar manic episode. So basically, I was already over stimulated. I also struggled with hallucinations & delusions, which is why I needed an antipsychotic so badly. It is a heavy medication & I know what you mean by treatment extreme in nature. I was resistant to go back on it because of the sedation. Overall, however, the seroquel in combo with my lithium & abilify, seems to balance me out. I’ve been on many antipsychotics & mood stabilizers over the years & this makes me feel, I don’t know- normal..? If you still feel like you’re not feeling, or like it’s not helping, perhaps your doc can switch your dose. I hope it clears up for you & you can feel the best version of yourself. Take care!

      • Oh, you’re perfectly fine on the timing!

        At my follow up with my psychiatrist he decided to up my dosage to 200 mg nightly and add 25 mg of Trazodone (which is an antidepressant being used as a sleep aid in this case) as well. He is hoping this will help the “flat effect” as he called it as well as the continuing insomnia issue.

        So you found the ‘cocktail’ that works for you? How do you know what marks that goal of normal?

        I am considering looking into finding a psychologist within his network to work in tandem as do far every appointment has been a follow up of is it working? No? Tweak the meds and leave. Would a psychologist or psychiatrist work with agoraphobia, anxiety and OCD?

        I am hoping that soon I can at least get an idea of what ‘normal’ is so I can start moving in that direction.

        My sister is a nurse and said a lot of her patients are on Seroquel and Trazodone separately and collectively, so I guess it is the go to team around here?

        Thank you for taking the time out of your day to reply in full! I really, really appreciate it and I hope you are doing well!! Thank you again. πŸ™‚

  2. Timiarah Camburn

    Have fun with Seroquel. I’m on XR. My initial dosage was 150mg, and then I was supposed to go up to 300. I’ve been on 40 self-prescribed milligrams for the past year almost. It knocks me out three hours after I take it, and I get bursts of hunger, lol. It has worked wonders for me, stabilizing my mood and clearing up most of my quirky thought processes.

    • Have fun? Haha. You make it sound like I should expect a trip or roller coaster. Lol.

      So you get nap time munchies or something? The Seroquel has definitely upped my appetite. I still eat the same number of meals or snack all day, which is what I normally do. But I can take in a lot more volume sorta like before I developed my eating disorder.

      Since I am still just starting on treating my bipolar disorder, I don’t really have a measuring stick for where I reach normal or idealistic requirements. So far I do not feel much unless there is an extreme amount of stressors or triggers.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s